The case of a 50 year old withe man that, after a 4 weeks therapy with enalapril, developed an itchy erythematous-papular eruption localized on trunk and limbs is described. He has been treated for 2 weeks with systemic antihistaminics drugs and systemic and topical steroids, with negative results. Family history was negative for any cutaneous and/or systemic disorders. Past medical history revealed essential hypertension in the last 4 years, treated with enalapril 20 mg/day. There was no positive history for allergy. Clinical and histopathological findings as well as past medical history were consistent with the diagnosis of enalapril-induced lichenoid eruption in the patient without renal failure. Enalapril withdrawal was followed by improvement and within 4 months the patient showed complete clearing of skin lesions. In our review of the literature only two cases of enalapril-induced lichenoid eruption have been found.
|Titolo:||Dermite lichenoide da enalapril|
|Data di pubblicazione:||2000|
|Appare nelle tipologie:||1.1 Articolo in rivista|